# SDR COMA0110142

- Difficulty date: September 17, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N269CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 1263
- Aircraft time: 22,487 hours, 23,544 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: TQD120205401
- Part serial: NA
- Condition: Faulty
- Location: Nose Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT #5041.  DURING CLIMB OUT OF MCO THE GEAR HANDLE RELEASE BUTTON HAD TO BE USED TO RETRACT THE GEAR, IN ADDITION WHEN THE FLAPS WERE RETRACTED RECEIVED A T/O AURAL WARNING.REPLACED THE NOSE LANDING GEAR PROXIMITY SWITCH AND ADJUSTED THE CENTERING CAM.
